MathSciNet Relay Station
MathSciNet bibliographic data
MR2422341 14C30 (14F35 32J25 32J27 55P62)
Katzarkov, L.; Pantev, T.; Toën, B. Schematic homotopy types and non-abelian Hodge theory. Compos. Math. 144 (2008), no. 3, 582–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement